Translator Disclaimer
2004 Partition complexes, duality and integral tree representations
Alan Robinson
Algebr. Geom. Topol. 4(2): 943-960 (2004). DOI: 10.2140/agt.2004.4.943

Abstract

We show that the poset of non-trivial partitions of {1,2,,n} has a fundamental homology class with coefficients in a Lie superalgebra. Homological duality then rapidly yields a range of known results concerning the integral representations of the symmetric groups Σn and Σn+1 on the homology and cohomology of this partially-ordered set.

Citation

Download Citation

Alan Robinson. "Partition complexes, duality and integral tree representations." Algebr. Geom. Topol. 4 (2) 943 - 960, 2004. https://doi.org/10.2140/agt.2004.4.943

Information

Received: 17 February 2004; Accepted: 21 September 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1059.05108
MathSciNet: MR2100687
Digital Object Identifier: 10.2140/agt.2004.4.943

Subjects:
Primary: 05E25
Secondary: 17B60, 55P91

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.4 • No. 2 • 2004
MSP
Back to Top